# SDR FDEA201404270866

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 44,037 hours, 23,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: A5711113420100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT SPECIAL VISIT FOR EO6-5310-7-5028 PT 1 TITLE, FUSELAGE, MAIN FRAME CTR SECTION FRAME 41 - 46 AREA 2, ONE CRACK WAS FOUND AT FRAME 46 FRAME FOOT AREA 1 BTW  STRINGER 35R - STRINGER 37R.  REPAIRED THE FRAME 46, STRINGER 37R LOWER FITTING IAW EA 6-5310-T0307713.  TITLE, FUSELAGE, MAIN FRAME, FRAME FOOT CRACK REPAIR AT FRAME 46,STRINGERS 35R - 37R 53-6111R5. THIS REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
